Aceclofenac 50mg and Paracetamol 125mg / 5ml Suspension
BRAND NAME: Acetuff-P2 Suspension
COMPOSITION: Aceclofenac 50mg and Paracetamol 125mg / 5ml Suspension
Aceclofenac 50mg + Paracetamol 125mg / 5ml belongs to a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDS). The medicine helps to lower the body temperature (fever) and reduce pain as well as inflammation, etc. It works effectively for both infants and children. Aceclofenac 50mg + Paracetamol 125mg / 5ml works blocking the chemical messengers which are responsible and are causing fever and swelling.
Side-effects of Aceclofenac 50mg + Paracetamol 125mg / 5ml
Medicine is typically prescribed by doctors for infants and children and after taking the medicine there are some common side-effects faced reported by many patients. The side-effects of this medicine include:
- Abdominal pain,
- Loss of appetite,
- and can cause diarrhea.
Thus these are some common side-effects of Aceclofenac 50mg + Paracetamol 125mg / 5ml. Although, the side-effects of this medicine go away when the treatment is finished. If the aforementioned side-effects persist then you must consult your doctor immediately.
Aceclofenac 50mg + Paracetamol 125mg / 5ml should be taken with caution if the patient is suffering from liver or kidney diseases. If your child is consuming the drug then Regular monitoring of liver function tests (LFT) is recommended. Precaution needed while taking these medicines are:
- Always, give this medicine to your child in the dose and duration as advised by your doctor.
- Shake well before use, and measure every time by a measuring cup and give it by mouth.
- Aceclofenac 50mg + Paracetamol 125mg / 5ml can be given with or without food.
- Adhere to the prescribed dosage and the time fixed by the doctor.